# SDR DALA1121249870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 435 LT CUSP WEB CRACKED.  CUT OUT  DAMAGED AREA 2"X 3.5".  NDT VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABBED AND INSTALLED DOUBLER AND FILLER FROM 7075-T6 .025 & 7075T6 .020 IAW DC9 SRM 53-10-16.
